# SDR CA120301011

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 288 hours
- Engine: Hnywl TFE73120AR
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 6630100007007
- Condition: Chafed
- Location: Anti-Ice
- Part time: 351 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, CREW REPORTED A RED CAS MESSAGE, WING, STAB LEAK, THEY IMMEDIATELY PROCEED WITH THE EMERGENCY CHECKLIST AND THE CAS MESSAGE WENT AWAY. UPON LANDING THEY CONTACTED OUR MAINTENANCE DEPT AND REPORTED THE MALFUNCTION. THE ENTIRE WING, STABILIZER LEAK SENSING LINE WAS INPECTED FOR POSSIBLE AREAS WHERE THE LINE COULD BE TOUCHING THE DUCT.  IN THE TAIL SECTION WHERE THE FLEXIBLE DUCTS CONNECT THE VERTICAL FIN WITH THE HORIZONTAL STABILIZER IT WAS NOTICED THAT THE FLEXIBLE DUCTS HAVE BEEN CHAFING AGAINTS THE STRUCTURE.  THE INSULATION ON THE DUCTS HAD BEEN CHAFED THRU AND 1 SMALL HOLE WAS FOUND ON THE RT DUCT.  DURING INSTALLATION OF THE NEW DUCTS, THE CAUSE OF THE CHAFING WAS DUE TO THE INSTALLATION OF THE DUCTS  HAVING BEEN DONE UPSIDE DOWN DURING THE ACFT MFG.  WITH PROPER INSTALLATION, A GOOD CLEARANCE IS NOTED EVERYWHERE.  AS A SAFETY PRECAUTION, OUR ACFT HAVE BEEN INSPECTED FOR THIS ANOMALY, NO DEFECTS WERE NOTED. MFG HAS BEEN CONTACTED.
